# SDR AALA200800766

- Difficulty date: March 30, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- Aircraft time: 51,122 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SJU INFLIGHT T647/30MAR - CREW REPORTED FIRST OFFICERS RIGHT NUMBER ONE WINDOW CRACKED.  DESCENDED TO FLIGHT LEVEL 250.  LANDED SJU WITHOUT INCIDENT.  REPLACED FIRST OFFICERS RIGHT NUMBER ONE WINDOW AND HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
